# SDR IPXA11564445

- Difficulty date: January 6, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK, SEAT TRACK FLANGE HAS CORROSION AT NUTPLATES FROM BS 1667 TO BS 1674, RBL 24 WL 205.  REPAIRED IAW SRM 53-00-52-2R-5
